Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1978, Volume 23, Issue 1, Pages 27–30 (Mi mzm8114)  

This article is cited in 6 scientific papers (total in 6 papers)

Decompositions of nilpotent Lie algebras

F. M. Malyshev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences
Full-text PDF (290 kB) Citations (6)
Abstract: It is proved that decompositions of nilpotent Lie algebras are global. In the complex case, nilpotency is also a necessary condition for every decomposition to be global. The results obtained are applied to the classification of complex homogeneous spaces of simply connected nilpotent Lie groups.
Received: 05.09.1975
English version:
Mathematical Notes, 1978, Volume 23, Issue 1, Pages 17–18
DOI: https://doi.org/10.1007/BF01104878
Bibliographic databases:
UDC: 512
Language: Russian
Citation: F. M. Malyshev, “Decompositions of nilpotent Lie algebras”, Mat. Zametki, 23:1 (1978), 27–30; Math. Notes, 23:1 (1978), 17–18
Citation in format AMSBIB
\Bibitem{Mal78}
\by F.~M.~Malyshev
\paper Decompositions of nilpotent Lie algebras
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 1
\pages 27--30
\mathnet{http://mi.mathnet.ru/mzm8114}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=487257}
\zmath{https://zbmath.org/?q=an:0404.17006|0373.17005}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 1
\pages 17--18
\crossref{https://doi.org/10.1007/BF01104878}
Linking options:
  • https://www.mathnet.ru/eng/mzm8114
  • https://www.mathnet.ru/eng/mzm/v23/i1/p27
  • This publication is cited in the following 6 articles:
    1. V. V. Gorbatsevich, “O razlozheniyakh i tranzitivnykh deistviyakh nilpotentnykh grupp Li”, Izv. vuzov. Matem., 2024, no. 4, 3–14  mathnet  crossref
    2. V. V. Gorbatsevich, “On Decompositions and Transitive Actions of Nilpotent Lie Groups”, Russ Math., 68:4 (2024), 1  crossref
    3. V. V. Gorbatsevich, “Some Properties of Homogeneous E-Manifolds”, Math. Notes, 109:5 (2021), 702–711  mathnet  crossref  crossref  isi  elib
    4. Federico Rodriguez Hertz, Zhiren Wang, “Global rigidity of higher rank abelian Anosov algebraic actions”, Invent. math., 198:1 (2014), 165  crossref
    5. V. V. Gorbatsevich, “On algebraic Anosov diffeomorphisms on nilmanifolds”, Siberian Math. J., 45:5 (2004), 821–839  mathnet  crossref  mathscinet  zmath  isi
    6. F. M. Malyshev, “Complete complex structures on homogeneous spaces of semisimple Lie groups”, Math. USSR-Izv., 15:3 (1980), 501–522  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:237
    Full-text PDF :86
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025